# SDR SWAA2021061884590

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 51,086 hours, 30,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1674 INOP ; / R&R ALL 4 FUSES PER AMM 33-51-06. NO FIX; R & R POWER SUPPLY M1674 PER AMM 33-51-06; OPS CHECKS GOOD.
